Header

UZH-Logo

Maintenance Infos

On a singular perturbation problem for a class of variational inequalities


Alvarez-Dios, J A; Chipot, M; Garcia, J C; Muniz, M C (2008). On a singular perturbation problem for a class of variational inequalities. Zeitschrift für Analysis und ihre Anwendungen, 27(1):79-94.

Abstract

The goal of this paper is to study the asymptotic behavior of a degenerate singular perturbation problem for a class of variational inequalities depending on a positive parameter ". We also give an existence and uniqueness result

Abstract

The goal of this paper is to study the asymptotic behavior of a degenerate singular perturbation problem for a class of variational inequalities depending on a positive parameter ". We also give an existence and uniqueness result

Statistics

Downloads

2 downloads since deposited on 07 Jan 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Variational inequalities, singular perturbation problem, asymptotic behavior
Language:English
Date:2008
Deposited On:07 Jan 2009 15:48
Last Modified:06 Dec 2017 15:35
Publisher:European Mathematical Society
ISSN:0232-2064
Official URL:http://www.ems-ph.org/journals/show_issue.php?issn=0232-2064&vol=27&iss=1

Download